# SDR IPXA2025092254147

- Difficulty date: September 7, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771377
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED, AFT SIDE OF BS 1960 S39L (LEVEL1) (REPAIR).  IAW EGAT WORK SHEET 50689, STEPS 11-21,  SRM:53-60-03-2R-9, REV 46, TR 53-150.  PERFORM EO-95190-REQ 1, REV 1, & EI F2025A53M-2127, REV 0, & EGAT WORK SHEET 50689.
